Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child has itchy rash after swimming at a beach. Treatment required?

Hello, My son aged 12 went swimming at the beach 3 days ago and now has a itchy rash on his chest and stomach , I have given him an antihistamine the itching has slightly eased but the rash is still visable. He has not had a reaction to salt water before. Should I take him the doctors tomorrow or am I over-reacting? Regards, Michelle
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear, it must be an allergic reaction. it is said that everything under the sun including the sun can cause allergic reaction. so it can be anything, which caused allergy. for now if he is getting relived by antihistamine , u dont need to go to a doc as he ll also give the same. so just wait for some days if he develops similar lesions again, u must consult a doc. thank u
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor